# SDR AU010071

- Difficulty date: February 2, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: PDCR3301028
- Condition: Faulty
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 3 ENGINE OIL PRESSURE TRANSMITTER FAULTY.
